# SDR MWEA95499

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 591014221
- Condition: Cracked
- Location: Bs 370/427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FORWARD CARGO DOOR OPENING JAMB AT STA 370 AND 427 CRACKED AT AFT STOP.  REPLACED DOOR JAMB IAW SRM 51-30.
